Transderm Scop User Reviews

Transderm Scop - User Reviews

Transderm Scop User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Transderm Scop sorted by most helpful. Patient Discussions FAQs


Comment from: Rose, 35-44 on Treatment for less than 1 month (Patient) Published: December 12

Vertigo is disabling. Transderm-Scop prevent me from throwing up from naussea. I did not remember a blurred vision when I had it on my first experience a couple years ago. I'm still not sure what else to expect as far as treatment result, so I cannot rate it to be effective. With this treatment overall makes me feel as if I am intoxicated by drinking alcohol. Hand and I coordination is poor and my movement is slugish. My action seems to be behind by 2 seconds.

Comment from: 35-44 on Treatment for 1-6 months Published: October 21

My daughter's neurologist prescribed this drug for her. She is now very ill with low blood pressure after it was removed after 4 weeks of use for vertigo. This is a very danagerous drug and I can't get anyone to answer my questions about the side effects. BEWARE.

Related Reading: low blood pressure

Comment from: emmalou, 45-54 on Treatment for less than 1 month (Patient) Published: January 29

I have terrible motion sickness and I had not flown for 10 years due to this condition. I decided to take a trip to Italy with a friend and used the patch on a recommendation from friends. I did NOT obtain a prescription but got the patches from a relative. But i am sure my doctor would have prescribed it for me, because he was totally surprised when I told him about my reaction. The flight was effortless I felt great. I spent the next 10 days traveling on busses and in the back of a car on windy roads. I NEVER would have survived without the patch which I replaced every 3 days. A few days into the trip I did notice my vision became very blurry. I was unable to read anything without reading glasses. But I did not consider this debilitating enough to stop using the patch. At the end of the trip we planned 2 days in Rome where I removed the patch because I did not plan on any other transportation but walking. About halfway through the first day i began to feel dizzy. I thought it was the heat. But by that evening I was flat on my back in the hotel unable to move. IMy traveling companion was a pharmacist- but she never made the connection until we read the list of side effects. I put another patch on and was ok by the morning. I flew home that day and was absolutely fine. I kept the patch on until it fell off, hoping a slow withdrawal would keep me from experiencing any more side effects. No such luck. Almost exactly 24 hours after the patch fell off I experienced sudden extreme dizziness and intense nausea. I was in bed for 3 full days. When I was able to sleep I had intense and disturbing dreams. My doctor was completely shocked he had never heard of anyone experiencing anything like this!

Related Reading: sleep

Comment from: dizzy, 35-44 on Treatment for less than 1 month (Patient) Published: December 07

I went on an 8 day cruise and used the patch for the first time. I had no idea about any of the side effects. While on the patch I did notice blurred vision, but recalled reading about that. When I returned home and took the patch off, I have been experiencing balance problems, focusing problems, visions problems (although this has corrected itself thankgoodness) I have muscle weakness. I have been off the patch now for six days and I am wondering if it is ever going to get any better. Something that I thought is worth mentioning, I started my period three days ago --- I just finished my cycle two and a half weeks ago. The patch did allow me to enjoy the cruise, it was easy to apply, but the side effects are hell and are NOT worth it.

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: December 09

I was prescribed this medication by my Primary Care Physician for a honeymoon cruise. I applied patches every 3 days for 2 weeks. Upon our return, I removed the last patch and within 12 hours was flat on my back. I was so dizzy, disoriented that I had to stay motionless on the bed. I continured to vomit for 24 hours straight which sent me to the ER. I spent 12 hours in the ER with an IV, (3) nauseau shots, (2) potassium bags and (1) magnesium bag. I also had a CAT scan thinking my bladder was the cause. The doctor said I had a virus from the cruise, but after reading all the side effects of patch removal after prolonged use, my husband and I believe all of this was due to prolonged patch use and removal. It has now been 8 days and I am no longer vomiting, but I have extreme head/neck aches and am still slightly dizzy/disoriented during the day. I am going back to my doctor and asking why no one warned me of these side effects, if they had I would have sought other options. I have never been so sick in my life. I lost 8 lbs in 3 days due to loss of fluids. I would recommend extremem caution with this drug. Note: the only side effects I had while taking the drug was blurry vision the 1st day of a patch (where I could not read) and extreme cotton-mouth. These I can live with since they were noted on the instructions...the removal side effects were not listed. I am now thinking of reporting this to the FDA.

Comment from: 35-44 on Treatment for less than 1 month Published: August 14

Second day of wearing the patch, I experienced blurred vision but continued use till cruise ended for a total of 4 days. After removing, vision got worse along with eye strain and feeling light headed. It has been 3 wks, and I have residual eye strain. DO NOT TAKE THIS DRUG!!!

Related Reading: eye strain


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations